# SDR F3LA2009043000083

- Difficulty date: April 26, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 20,780 hours, 9,913 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: D54630462200
- Condition: Broken
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSPECTION NOTED THAT THE LEFT PYLON HAS A BROKEN FRAME ON THE OUTBOARD SIDE NEAR AFT CORNER OF THE PRECOOLER.  MAINTENANCE FABRICATED AND INSTALLED REPAIR EXTRUSION, REFERENCE SRM 51-42-11 AND 51-72-11.
